# SDR AALA202304175156

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 61,604 hours, 26,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY INOPERATIVE. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY IN ACCORDANCE WITH AMM 25-64-00.
